Should I be noticing the effects of Ampyra yet or is it a build-up process. Please reply.
I am sorry you suffer from MS, my loving Mother does too.
You have been taking thi med only for a little time, give it a few more days and you will see results just as my mother did.
Don´t forget to take your doses about 12 hours apart to keep an even level of the medication , or as prescribed by your Doctor.
Where you by any chance on Interferon injections?
Well, I wish you all the best, and if you do not feel an improvement let´s say within 3 to 4 days CONTACT YOUR DOCTOR... OK... from a caring individual.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2010 • 1 answer
Posted 4 Dec 2010 • 1 answer
Posted 20 Dec 2010 • 2 answers
Having ms anable to do much around the house, does ampyra send people to their homes to help them i?
Posted 21 Nov 2011 • 2 answers
Posted 12 Jan 2012 • 1 answer